MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB, OUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200-W
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector (ous) knob is slanted and render the saphenous vein branch cauterization inefficient.Per the video provided by the complainant, the blue toggle was not straight when advancing and retracting.It was still able to cut, however, the cutting was intermittent, on and off.New device was used to complete the procedure.There was a delay to change to a new set of vv7xb.No harm to patient.
 
Additional Manufacturer Narrative
Tw id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 12/11/2023.Videos were provided by the account.A video inspection was conducted on 12/13/2023.Signs of clincial use and evidence of blood was observed.There were no visual defects observed during the procedure with the cutting blade.The cutter blade was able to be retracted and extended in the video.Smoke was observed in the procedure while attempting a dissection.The blue toggle was observed to be not in its normal position on the harvesting device handle.No other visual defects were observed.A visual inspection was conducted on 12/13/2023.Signs of clinical use and evidence of blood was observed on both the harvesting device as well as the cannula.There were no visual defects observed on the intact cannula or in the intact c-ring.The blue toggle was observed to be not in its normal seated position due to clinical use.A mechanical evaluation was conducted.The blue toggle was manipulated to retract and extend the cutter blade.The cutter blade was able to be retracted and extended with no physical or visual difficulties observed.An electrical evaluation was conducted.The device was evaluated for electrical function.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use (cv000001599).The device passed the pre-cautery test with a reference generator (recommended setting at 18) and reference bipolar cord.An activation test was performed and the device activated repeatedly with no failure observed.The bipolar cord connection was manipulated during activation.The device remained active and no sparks was observed.The device produced steam and the saline was observed to ¿boil¿ on the test gauze each time and no sparks were observed.Based on the returned condition of the device as well as the evaluation results, the reported failures "electrical problem" and "mechanical problem" were not confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.The lot # 3000310260 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 7 XB, OUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key18290579
Report Number2242352-2023-00997
Device Sequence Number15018867
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3200-W
Device Catalogue NumberVH-3200-W
Device Lot Number3000310260
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight110 KG